Helping you get the best
from your treatment for cancer.

Reconval for cancer

  • Your skin can often become red and sore as a result of your anti-cancer therapy
  • Some targeted cancer treatments (anti-EGFR-therapy) frequently induce severe acne-like skin changes whereas certain chemotherapies cause painful peeling of the skin on the palms and feet (Hand-Foot Syndrome) and rashes.
  • Importantly, skin changes could mean your doctor needs to reduce the required dosage of the anti-cancer treatment.
  • Regular prophylactic skin care using Reconval creams can help to prevent and ease these associated skin problems when already present

Literature

Chemotherapy

  • CONTINUING MEDICAL EDUCATION
    Cutaneous reactions to chemotherapeutic drugs and targeted therapies for cancer Part I. Conventional chemotherapeutic drugs
    Claire Marie Reyes-Habito, MD,a and Ellen K. Roh, MDb Laguna, Philippines, and Boston, Massachusetts

Anti-EGFR therapy

  • Management of adverse events during treatment of gastrointestinal cancers with epidermal growth factor inhibitors
    Ralf-Dieter Hofheinz, Siegfried Segaert, María José Safont, Gaston Demontyd,Hans
    Critical Reviews in Oncology/Hematology 114 (2017) 102–113
  • Vitamin K1 cream significantly reduces incidence and severity of cetuximab-related acneiform skin rash in women: A post hoc analysis of the EVITA trial
    M.R. Gaiser, S. Lorenzen, K. Merx, J. Trojan, J. Ocvirk, T.J. Ettrich, S.-E. Al- Batran, H. Schulz, N. Homann, H.-P. Feustel, M. Schatz, M. Kripp, N. Schulte, S. Heeger, S. Vlassak, W. Koch, R.-D.. Hofheinz
    Read the paper

Where can I purchase Reconval?